# SDR IPXA1568807

- Difficulty date: July 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, COCKPIT FLOOR WEB PREVIOUS REPAIR BS 275 TO 278, BL0 REQUIRES REPLACEMENT IAW ER 11-03727.  REPAIR IAW ER 11-03727 AND SRM 53-00-01-0G, SRM 51-40-05-0G, SRM 51-40-08-0G, SRM 51-20-01-0G.
